{"product_id":"tylenol-extra-strength-acetaminophen-500-mg-pain-fever-relief-290-rapid-release-gelcaps-copy","title":"Tylenol Extra Strength Acetaminophen 500 mg, Fever Reducer \u0026 Pain Reliever, 325 Caplets","description":"\u003cp\u003e\u003cspan\u003eTylenol Extra Strength Caplets reduce fever and provide temporary relief of minor aches and pains. From the #1 Doctor Recommended Brand\u003c\/span\u003e\u003csup\u003e1\u003c\/sup\u003e\u003cspan\u003e of pain reliever, each caplet contains 500 mg of Acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps.\u003c\/span\u003e\u003c\/p\u003e","brand":"Costco","offers":[{"title":"Default Title","offer_id":49412169203850,"sku":"cos001096","price":22.39,"currency_code":"USD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0618\/7673\/2042\/files\/image-2026-05-11T133834.727.png?v=1778524739","url":"https:\/\/zone1.veruca.com\/products\/tylenol-extra-strength-acetaminophen-500-mg-pain-fever-relief-290-rapid-release-gelcaps-copy","provider":"Veruca San Elijo","version":"1.0","type":"link"}